Research

EiCONFvalues and the roots of equations


Reference:

Mullineux, G., 1984. EiCONFvalues and the roots of equations. International Journal for Mathematical Education in Science and Technology, 15 (1), pp. 101-106.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMullineux, G.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13302

Export

Actions (login required)

View Item